MathSciNet Relay Station
MathSciNet bibliographic data
MR2145901 (2006b:15026) 15A33 (15A24)
Jiang, Tong Song; Wei, Mu Sheng On a solution of the quaternion matrix equation $X-A\tilde XB=C$ and its application. Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 3, 483–490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement